What Should Be Done If The Excess Dose When Taking Cough Medicine?

Illustration of What Should Be Done If The Excess Dose When Taking Cough Medicine?
Illustration: What Should Be Done If The Excess Dose When Taking Cough Medicine? banyantreatmentcenter.com

Hello, good afternoon.

1 Answer:

Hello Deanwagiu, Thank you for the question.

Actifed is a drug used to treat coughs and colds, which has several types of products with different medicinal properties to treat different cough conditions. Actifed aimed at dealing with dry coughs and colds contains triprolidine, pseudoephedrine, and dextromethorphan. Tripolodine is an antihistamine class of drugs used to prevent allergic reactions such as itching or sneezing, pseudoephedrine is a decongestant drug, which serves to relieve breathing / nasal congestion, while dextromethorphan is a drug used to suppress dry coughs.

If you take more than this dose, you may experience greater side effects which can include nausea, vomiting, dizziness, headaches, anxiety, dry mouth or throat, constipation. If you have already taken the drug, there is no action you can take to prevent the side effects of the drug from happening to you. If you experience the side effects mentioned above, you can avoid taking the drug in the next dose or if this complaint is very annoying, do not hesitate to consult a doctor. In the future, before taking the medicine, make sure you always check the dosage that you have to take and how to use it according to doctor's recommendations.

Hopefully this information is useful.

: by

Related Question

Antibiotic Medication Falling To The Floor, Can I Take It?

Antibiotic Medication Falling To The Floor, Can I Take It?

(1 year ago)

I was taking antibiotics but before I took the medicine it fell to the floor and then I immediately took it and I drank, is it okay? I am afraid the drug is contaminated with bacte...

Whitish There Are Lumps Like Cheese, No Smell And Itchy Vagina

Whitish There Are Lumps Like Cheese, No Smell And Itchy Vagina

(1 year ago)

, I have itching in the groin of red spots....

Is The Danger Of Infants Aged 3 Months BCG Not Yet Injected?

Is The Danger Of Infants Aged 3 Months BCG Not Yet Injected?

(1 year ago)

Noon Sorry I want to ask. My baby has been 3 months 2 weeks. And it turns out BCG isn’t injecting, is it dangerous, what should it be? Thank you🙏...

Leave a Reply

Your email address will not be published. Required fields are marked *